Panadol Original Tablets

Tablets

500mg Paracetamol

Get effective pain relief with Panadol Original Tablets.

If you’re looking for an effective painkiller to tackle everyday aches and pains, Panadol Tablets can help.
Panadol Original Tablets provide effective pain relief against headaches, muscle ache, menstrual pains, toothache and for aches and pains of cold & flu. Panadol Original Tablets are round and film-coated, making them easy to swallow.

Learn more about Panadol Tablets – including what’s in them and how to use them – below.

  • Read more
  • Read less

Dosage information

Adults and children aged over 16 years can take 1-2 Panadol Tablets up to 4 times daily with water as required. Do not exceed the maximum of 8 tablets in a 24-hour period. Do not use for more than 3 days at a time without medical advice. Always leave at least 4 hours between doses.

Children aged  10 -15 years can take 1 Panadol Tablet up to 4 times daily with water as required. Do not exceed the maximum of 4 tablets in a 24-hour period. Do not give children for longer than 3 days without consulting a doctor. Always leave at least 4 hours between doses.

DO not give children under 10 years of age.

  • Read more
  • Read less
Age Frequency
10 - 15 Give 1 tablet, up to 4 times daily with water as required. Maximum 4 tablets in 24 hours.
16 + Take 1 or 2 tablets, up to 4 times daily with water as required. Maximum 8 tablets in 24 hours.

Not recommended for children under 10 years.

Usage directions, ingredients and warnings

This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.

How to use Panadol Tablets

Panadol Tablets are easy to use. Simply place the tablet(s) in your mouth and swallow them down with water.

See dosage instructions above, or consult the product label to determine the appropriate dosage for you.

Ingredients

Active ingredient: each Panadol Tablet contains paracetamol (500mg).

Warnings and precautions for use

  • Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever and symptoms of cold and flu.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not exceed the stated dose
  • Panadol Tablets are not suitable for children under 10 years of age. Children 10+ should not be given Panadol original Tablets for more than 3 days without consulting a doctor.

Related Articles

Discover more Panadol pain relief products